# SDR VTZA96291

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 31057165
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

JFK/BOS - FLT 6490 - DURING TAKEOFF AT 1930 HRS ON 8-6-96, MADE AN UNSCHEDULED LANDING DUE TO LT ENGINE WOULD ONLY OBTAIN 86 PERCENT TORQUE ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  AIRCRAFT MADE FERRY FLIGHT TO IAD.  MAINTENANCE ADJUSTED PROPELLER GOVERNOR AND PERFORMED HIGH SPEED TAXI.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
